# SDR AALA20170207018

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 48,535 hours, 19,805 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: ACC462F2038M
- Condition: Unserviceable
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING CLIMB AT HIGH THRUST SETTING, FUEL FLOW 77,000 LBS, THE LEFT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED. LIGHT WENT OUT WITH FUEL FLOW LESS THAN 5000 LBS. REMOVED AND REPLACED LEFT ENGINE FUEL FILTER IAW SIC 4907. LEAK AND OPERATIONAL CHECK GOOD.
